# SDR CA061030007

- Difficulty date: May 18, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,606 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Retainer
- Part number: 350A37116220
- Condition: Cracked
- Location: Droop Stop
- Component: Main Rotor Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE DAILY CHECK BY THE ENGINEER THE MAIN ROTOR BLADE DROOP STOP RING RETAINER WAS FOUND CRACKED BELOW THE RETAINER CLAMP.  NO FURTHER DAMAGE.   (TC NR 20061030007)
